MathSciNet Relay Station
MathSciNet bibliographic data
MR1124813 73B30 (35Q99)
Nečas, J.; Novotný, A.; Šverák, V. Uniqueness of solutions to the systems for thermoelastic bodies with strong viscosity. Math. Nachr. 149 (1990), 319–324.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement